MathSciNet Relay Station
MathSciNet bibliographic data
MR1176473 (93k:52002) 52A22
Bárány, Imre Random polytopes in smooth convex bodies. Mathematika 39 (1992), no. 1, 81–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement